Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On extending semigroups of contractions


Author: James A. Deddens
Journal: Trans. Amer. Math. Soc. 145 (1969), 233-239
MSC: Primary 47.50
MathSciNet review: 0251583
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.50

Retrieve articles in all journals with MSC: 47.50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0251583-3
PII: S 0002-9947(1969)0251583-3
Article copyright: © Copyright 1969 American Mathematical Society